Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 30, NWS Midland/Odessa, TX

May 24, 2010Pecos County, Texas

NWS Midland/Odessa, TX issued this tornado warning at May 24, 2010, 3:15 PM CDT for Pecos County, Texas. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 3:15 PM CDT (20:15 UTC)
Expired
May 24, 2010, 3:45 PM CDT
In force
30 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 106 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:39 PM CDTTSTM WND GST 607 Sse Girvin, TXESTIMATED 60 MPH WIND GUST 7 MILES SSE OF GIRVIN. SEVERAL LARGE TREE LIMBS SNAPPED.
May 24, 3:39 PM CDTHAIL 17 Sse Girvin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2145 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WFUS54 KMAF 242015
TORMAF
TXC371-242045-
/O.NEW.KMAF.TO.W.0030.100524T2015Z-100524T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 345 PM CDT

* AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER CENTRAL
  PECOS COUNTY...OR 10 MILES NORTHWEST OF BAKERSFIELD...MOVING EAST
  AT 10 MPH.

* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
  CENTRAL PECOS COUNTY...
  EASTERN PECOS COUNTY...
  STATE HIGHWAY 11...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3105 10239 3104 10230 3102 10223 3089 10225
      3094 10248 3102 10248
TIME...MOT...LOC 2015Z 270DEG 10KT 3099 10241

$$
1 follow-up statement
252 
WWUS54 KMAF 242032
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT MON MAY 24 2010

TXC371-242045-
/O.CON.KMAF.TO.W.0030.000000T0000Z-100524T2045Z/
PECOS TX-
332 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR EAST
CENTRAL PECOS COUNTY...

AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
POSSIBLE TORNADO WAS LOCATED OVER CENTRAL PECOS COUNTY...OR ABOUT 9 
MILES NORTHWEST OF BAKERSFIELD...MOVING EAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...EAST CENTRAL PECOS
COUNTY...STATE HIGHWAY 11 AND FARM TO MARKET ROAD 1901.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. IF YOU WAIT TO SEE OR HEAR
IT COMING... IT MAY BE TOO LATE TO GET TO A SAFE PLACE. TAKE COVER
NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3105 10239 3104 10230 3102 10223 3089 10225
      3092 10241 3101 10242
TIME...MOT...LOC 2029Z 271DEG 10KT 3101 10236

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 1:29 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 24, 1:29 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
129 PM CDT MON MAY 24 2010

.UPDATE...

UPDATED FOR SEVERE THUNDERSTORM WATCH.

&&

.DISCUSSION...
UPDATED FORECAST FOR SEVERE STORM WATCH 214 UNTIL 800 PM CDT.
ALREADY HAVE STORMS ACROSS PORTIONS OF TRANS PECOS AND CENTRAL
PERMIAN BASIN. ADJUSTED POPS SLIGHTLY THIS AFTERNOON OTHERWISE
NO CHANGES.

&&

.PREV DISCUSSION... /ISSUED 1202 PM CDT MON MAY 24 2010/

DISCUSSION...
SEE BELOW

AVIATION...
THUNDERSTORMS ARE EXPECTED FOR THIS AFTERNOON AND EVENING FOR THE
PERMIAN BASIN AND TRANS PECOS AREAS. THINGS SHOULD CALM DOWN LATER
TONIGHT. WITH A MOIST UPSLOPE FLOW OVERNIGHT THERE SHOULD BE SOME
LOW CLOUDS TOMORROW MORNING.

PREV DISCUSSION... /ISSUED 406 AM CDT MON MAY 24 2010/

DISCUSSION...
MAIN FORECAST CONCERN THIS FORECAST PACKAGE IS POPS. THE MODELS
ARE HAVING A TERRIBLE TIME WITH POPS AND QPF AMOUNTS GENERATING
WAY TOO MUCH AREAL COVERAGE. POOR 12Z VERIFICATION OF PRECIP
FIELDS ON ALL MODELS LOOKS AGAIN TO BE OFF UNLESS SOMETHING
DEVELOPS WITHIN THE NEXT COUPLE OF HOURS. THEREFORE HAVE GONE
CONSERVATIVE WITH POPS WITH ONLY LOW CHANCE POPS THE NEXT COUPLE
OF DAYS BEFORE AN UPPER RIDGE AXIS RETROGRADES BACK TO WEST TEXAS
SHUTTING DOWN PRECIP. THE DRYLINE WILL SHIFT WELL WEST OF THE AREA
BY MID WEEK ELIMINATING IT AS A FOCUS FOR CONVECTION LEAVING ONLY
HEATING OF THE HIGHER ELEVATIONS TO GET AFTERNOON CONVECTION TO
DEVELOP. MILD TEMPS FOR THIS TIME OF YEAR ARE EXPECTED UNTIL THE
END OF THE WEEK WHEN SUBSIDENCE FROM THE UPPER RIDGE FINALLY GETS
TEMPS BACK INTO THE 90S.

FIRE WEATHER...
RED FLAG CONDITIONS AGAIN TODAY IN THE GUADALUPE MOUNTAINS WITH 15 TO
25 MPH WINDS AND MINIMUM HUMIDITIES IN THE SINGLE DIGITS. ISOLATED
RED FLAG CONDITIONS WILL BE POSSIBLE BEFORE THE WARNING GOES INTO
EFFECT LATER THIS MORNING BUT WIDESPREAD RED FLAG CONDITIONS WILL
BE MORE LIKELY LATER IN THE DAY. THIS WILL BE THE LAST DAY FOR FIRE
WEATHER CONCERNS AS MOISTURE SURGES WEST TONIGHT AND REMAINS INTO
THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              84  69  84  68  /  40  40  20  30
CARLSBAD NM                89  65  83  65  /   0  10  30  20
DRYDEN TX                  88  70  89  72  /  30  30  20  30
FORT STOCKTON TX           88  69  87  67  /  30  40  30  30
GUADALUPE PASS TX          78  57  77  59  /   0  10  30  20
HOBBS NM                   89  66  82  68  /  10  20  30  30
MARFA TX                   83  61  84  58  /  10  20  20  30
MIDLAND INTL AIRPORT TX    87  70  85  69  /  30  30  20  30
ODESSA TX                  87  71  85  68  /  30  30  20  30
WINK TX                    94  69  91  70  /  20  30  30  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

&&
Hazardous weather outlook, May 24, 1:32 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 PM CDT MON MAY 24 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-251845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
132 PM CDT MON MAY 24 2010 /1232 PM MDT MON MAY 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING...MAINLY ACROSS THE PERMIAN BASIN...TRANS PECOS REGIONS
AND BIG BEND AREAS. ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL
TO BE ACCOMPANIED BY FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL.
SOME OF THESES STORMS MAY BECOME SEVERE. THE MAIN THREAT WITH THE
SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE PERMIAN
BASIN...TRANS PECOS AND BIG BEND THROUGH THIS EVENING.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE GUADALUPE
MOUNTAINS THIS AFTERNOON THROUGH EARLY EVENING. MINIMUM RELATIVE
HUMIDITY VALUES NEAR 10 PERCENT AND SUSTAINED WEST WINDS OF 20 TO
30 MPH CAN BE EXPECTED ALONG WITH HIGH FIRE DANGER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA
ON TUESDAY. THOUGH THE THREAT OF WIDESPREAD SEVERE WEATHER WILL
BE LOW...A FEW THUNDERSTORMS COULD BECOME MARGINALLY SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
THE TRANS PECOS AND PORTIONS OF THE PERMIAN BASIN. SPOTTERS AND
EMERGENCY MANAGERS NEED TO MONITOR DEVELOPING WEATHER AND BE
PREPARED FOR POSSIBLE ACTIVATION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 24, 12:02 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1202 PM CDT MON MAY 24 2010

TXZ068-075-241730-
CRANE-PECOS-
1202 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTH CENTRAL PECOS AND WEST CENTRAL CRANE
COUNTIES UNTIL 1230 PM CDT...

AN INTENSIFYING THUNDERSTORM WITH HAIL UP TO THE SIZE OF NICKELS AND
GUSTY WINDS WAS LOCATED 5 MILES NORTH OF FORT STOCKTON OVER STATE
HIGHWAY 18 AT 1201 PM CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, May 24, 12:24 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1224 PM CDT MON MAY 24 2010

TXZ061-067-068-241800-
ECTOR-WARD-CRANE-
1224 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTHEASTERN WARD...NORTHERN CRANE AND SOUTH CENTRAL ECTOR
COUNTIES UNTIL 100 PM CDT...

A STRONG THUNDERSTORM WITH SMALL HAIL UP TO THE SIZE OF PENNIES AND
GUSTY WINDS NEAR 40 TO 50 MPH WAS LOCATED 6 MILES SOUTHEAST OF
MONAHANS SANDHILLS STATE PARK AT 1223 PM CDT...MOVING NORTHEAST AT
25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, May 24, 12:32 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1232 PM CDT MON MAY 24 2010

TXZ075-241800-
PECOS-
1232 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 100 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL PECOS
COUNTY AT 1229 PM CDT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINS CAN
ALSO BE EXPECTED.

THIS THUNDERSTORM WILL IMPACT FARM TO MARKET ROAD 1053.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&
Local storm report, May 24, 1:32 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     HAIL             10 NNE FORT STOCKTON    31.02N 102.82W
05/24/2010  E1.75 INCH       PECOS              TX   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED 10 MILES NNE OF FORT
            STOCKTON ALONG FARM TO MARKET ROAD 1053.

&&

CHRIS.DANIELS
Local storm report, May 24, 2:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND GST     PLEASANT FARMS          31.68N 102.34W
05/24/2010  E65 MPH          ECTOR              TX   FIRE DEPT/RESCUE

            ESTIMATED 65 MPH WIND CAUSED ALUMINUM CARPORT TO BE BLOWN
            OVER AND TWISTED IN PLESANT FARMS.

&&

CHRIS.DANIELS
Special weather statement, May 24, 2:48 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT MON MAY 24 2010

TXZ061-062-068-069-242015-
ECTOR-CRANE-MIDLAND-UPTON-
248 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTHEASTERN CRANE...NORTHWESTERN UPTON...SOUTHEASTERN
ECTOR AND SOUTHWESTERN MIDLAND COUNTIES UNTIL 315 PM CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A THUNDERSTORM
PRODUCING SMALL HAIL UP TO DIME SIZE AND GUSTY WINDS TO NEAR 50 MPH.
THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF PLEASANT FARMS AT 245 PM
CDT...MOVING NORTHEAST AT 15 MPH. OTHER AREAS AFFECTED BY THIS STORM
INCLUDE U.S. 385 BETWEEN PLEASANT FARMS AND ODESSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:28 PM CDTTornado WarningMAFPecos, Reeves32 min
May 23, 8:01 PM CDTTornado WarningMAFPecos, Reeves29 min
May 23, 8:09 PM CDTAreal Flood AdvisoryMAFPecos, Reeves3 hr
May 23, 8:34 PM CDTTornado WarningMAFPecos, Reeves26 min
May 23, 9:00 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves60 min
May 23, 9:19 PM CDTTornado WarningMAFPecos, Reeves41 min
May 24, 4:40 AM CDTRed Flag WarningMAF15 hr
May 24, 12:31 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton59 min
May 24, 12:51 PM CDTSevere Thunderstorm WarningMAFPecos54 min
May 24, 1:22 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton53 min
May 24, 1:43 PM CDTAreal Flood AdvisoryMAFPecos3 hr
May 24, 1:48 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 24, 2:01 PM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Upton3 hr
May 24, 2:07 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton32 min
May 24, 2:46 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos59 min
May 24, 3:03 PM CDTFlash Flood WarningMAFCrane, Ector, Upton3 hr
May 24, 3:42 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton63 min
May 24, 4:28 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 24, 4:46 PM CDTSevere Thunderstorm WarningMAFPecos59 min
May 24, 5:25 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell65 min
May 24, 5:55 PM CDTTornado WarningMAFPecos, Terrell35 min
May 24, 6:28 PM CDTTornado WarningMAFPecos, Terrell47 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.